RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Review of Applied and Industrial Mathematics, 2013, Volume 20, Issue 2, Pages 104–130 (Mi oppm3)  

Inequalities of Probability Theory: A Collection. Chapter IX. Inequalities for distribution of maximum of sums of random variables

A. M. Zubkov, N. P. Salikhov



Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/oppm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019